# SDR ASAA2016083017857

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,916 hours, 4,790 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 115E2467G2
- Condition: Contaminated
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI UPON RECALL " FWD ZONE TEMP" LIGHT ILLUMINATED AND CANCELS ON MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CHECK.  NR 1 CONTROLLER OPS NORMAL, NO FAULTS NOTED.  NR 2 CONTROLLER HAD 1 FAULT (ZONE).  CHECKED AND FOUND FWD CABIN TEMP SENSOR FILTER COMPLETELY CLOGGED.  REMOVED FWD CABIN TEMP SENSOR ASSY FILTER, IAW 21-61-06. CLEANED FILTER ASSY, IAW 21-61-06-100-801. REINSTALLED FILTER ASSY, IAW AMM 21-61-06. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CHECK ON NR 2 CONTROLLER, OPS NORMAL, NO FAULTS NOTED, IAW AMM 21-61-00-700-806-002.
